Translator Disclaimer
February 2021 Inequalities for wavelet frames with composite dilations in $L^2(\mathbb{R}^n)$
Owais Ahmad, Neyaz A. Sheikh
Rocky Mountain J. Math. 51(1): 31-41 (February 2021). DOI: 10.1216/rmj.2021.51.31

Abstract

We obtain generalized inequalities for wavelet frames with composite dilations by virtue of Fourier transform.

Citation

Download Citation

Owais Ahmad. Neyaz A. Sheikh. "Inequalities for wavelet frames with composite dilations in $L^2(\mathbb{R}^n)$." Rocky Mountain J. Math. 51 (1) 31 - 41, February 2021. https://doi.org/10.1216/rmj.2021.51.31

Information

Received: 25 May 2020; Accepted: 25 July 2020; Published: February 2021
First available in Project Euclid: 28 May 2021

Digital Object Identifier: 10.1216/rmj.2021.51.31

Subjects:
Primary: 11S85 , 42C15 , ‎42C40 , 65T60

Keywords: composite dilation , frame , wavelet frame

Rights: Copyright © 2021 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.51 • No. 1 • February 2021
Back to Top